Skip to content
My WebMD Sign In, Sign Up
ARTHRITIS AND NAUSEA
avatar
BRANDI77520 posted:
I HAVE HAD JOINT PAIN ON AND OFF FOR ALMOST 5 YEARS. I FINALLY WENT TO A RHEUMATOLOGIST AFTER I WENT THROUGH A SPELL IS SERIOUSLY BAD PAIN AND STIFFNESS. I COULDN'T EVEN HOLD A PEN OR ANYTHING. ALONG WITH THE PAIN CAME NAUSEA AND FEVERS. THE RHEUMATOLOGIST SAID THE PAIN IN MY FINGERS (BOTH HANDS BETWEEN HANDS AND KNUCKLES) MY TOES, BACK AND NECK WERE PROBABLY FROM OA. (I WAS 31) SHE GAVE ME REFLAN TO TAKE. AFTER STARTING IT THE NAUSEA AND FEVER WENT AWAY. SHE SAID IT WAS A COINCIDENCE THAT ARTHRITIS CANT CAUSE NAUSEA AND IT CAN'T CAUSE A FEVER SINCE I DON'T HAVE RA. WELL, I QUIT TAKING THE MEDICINE FOR A WEEK OR TWO AFTER IKE HIT AND WHEN THE PAIN CAME BACK, SO DID THE NAUSEA ETC. STARTED THE MEDS AND IT WENT AWAY. STOPPED TAKING THE MEDS FOR ABOUT 3 WKS OR SO AND ONE DAY I STARTED HURTING REAL BAD AND BY THE NEXT DAY THE NAUSEA CAME BACK. WITHIN 30 MINUTES OR SO OF TAKING THE MEDICINE THE NAUSEA STARTS EASING UP. DOES ANYONE HAVE ANY IDEA IF THIS COULD REALLY BE A SYMPTOM OF ARTHRITIS?
Reply
 
avatar
jessi19661 responded:
Could be a sign of pain. People can get nauseas from severe pain, I have.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

what should i do
sir my name is rajesh, I had an accident and my hip is broken Dr. had fitted rod, but after one year my hip is start paining Dr are telling ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.